MAUDE Adverse Event Report: VYAIRE OY AIRLIFE; T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE

VYAIRE OY AIRLIFE; T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE
Model Number M1091365VS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not available for return.A review of the device history record is in progress.All information reasonably known as of 31 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, during an attempt to do positive pressure ventilation (ppv) with t-piece, [the medical provider(s)] could not get pressure high enough to work and deliver properly to the baby.Respiratory therapist x 2 and registered nurse present.Instead used a manual bagger and worked on baby.There was a reported delay in critical care; however, no injury was reported.
 
Additional Manufacturer Narrative
The actual complaint product was not available for return.The root cause has not been determined.The device history record for lot 24068 was reviewed and the product was produced according to product specifications.All information reasonably known as of 12 dec 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE
Manufacturer (Section D)
VYAIRE OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
VYAIRE OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20583819
Report Number3010838917-2024-00208
Device Sequence Number8521493
Product Code BTL
UDI-Device Identifier10190752135697
UDI-Public(01)10190752135697(10)24068(11)240308
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1091365VS
Device Lot Number24068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown